# SDR IPXA2020092060409

- Difficulty date: August 24, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7032501
- Condition: Corroded
- Location: 50 Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLONGERON 50 L/H IS CORRODED BETWEEN STA. 6-70 TO 6-80.REPAIRED CORRODED LONGERON 50 L/H BETWEEN STA. 6-40 TO 6-80 IAW VT-SAA EA 011-5340-01-A8525 REV. I/R AND UPS EO MD11-5340-77874-A. (MAJOR)
